# SDR 29GA2016032600001

- Difficulty date: March 25, 2016
- Submitted: March 27, 2016
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 35,888 hours, 39,610 cycles
- Engine: Ge CT7TP*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH BATTERIES ON, ESSENTAIL AVIONICS ON, PLUGGED IN GPU AND SWITCHED TO EXTERNAL POWER. WITHIN ONE MINUTE GOT ELECTRICAL BURNING ODOR AND LIGHT SMOKE IN THE FLIGHT DECK.   PULLED BREAKER G-18.
